Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
152 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

What Causes Heavy Bleeding And Bloating After Taking The Morning After Pill?

Hi I was on my eriods two weeks ago between Wednesday 12th and Friday 14th I had unprotected sex on 16th. I took the morning after pill on the 17th. I started bleeding on 22nd bright red blood and very heavy. I have now stopped bleeding 24th but I feel bloated. Cn I get some help on this
Mon, 20 Apr 2015
Report Abuse
General & Family Physician 's  Response
Hello
I understand your concern. Emergency pill causes heavy bleeding because it produces withdrawal bleeding. So there is heavy bleeding after stopping the pill. There is no need to worry. You are protected from the pregnancy. Bleeding occurred means there is no chance of pregnancy.
Bloating can be treated by taking antacid.
Hope this helps.
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 
Loading Online Doctors....
What Causes Heavy Bleeding And Bloating After Taking The Morning After Pill?

Hello I understand your concern. Emergency pill causes heavy bleeding because it produces withdrawal bleeding. So there is heavy bleeding after stopping the pill. There is no need to worry. You are protected from the pregnancy. Bleeding occurred means there is no chance of pregnancy. Bloating can be treated by taking antacid. Hope this helps.